# SDR DALA1118883120

- Difficulty date: March 15, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 28,521 hours, 14,549 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND THE EMERGENCY PATH LIGHT AT SEAT 3B INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE AT SEAT 3B AND PERFORMED FUNCTIONAL CHECK.  CHECK WAS NORMAL.  A/C RETURNED TO SERVICE.
